How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Tina Your Own Question
Tina
Tina, Lawyer
Category: Legal
Satisfied Customers: 8775
Experience:  JD, BBA Over 25 years legal and business experience.
4460311
Type Your Legal Question Here...
Tina is online now
A new question is answered every 9 seconds

I am a CA LICENSED PSYCHOTHERAPIST. I have suffered from

Customer Question

I am a CA LICENSED PSYCHOTHERAPIST. I have suffered from major depression since I was five years old. For over ten years I have taken 60 mg of Cymbalta once daily. Last September, 2015 I decided to taper off the medication. The withdrawal symptoms are so severe I'm unable to practice without the medication. After a 30+ professional career as a therapist, child custody evaluator and certified family mediator, I am unable to function.
At no time was I made aware of the severity of withdrawal symptoms from Cymbalta. The statistical information given by the drug manufacturer state "only 1% - 2% of people who withdrew from Cymbalta suffer side effects ". Cymbalta is a dangerous drug and I would like to know how to approach the drug manufacturer and demand reimbursement for the loss of my practice and the withdrawal nightmare I continue to experience.
Submitted: 4 months ago.
Category: Legal
Expert:  LawTalk replied 4 months ago.

Good morning Linda,

I'm Doug, and I'm very sorry to hear of your situation. My goal is to provide you with excellent service today. I have been a CA licensed attorney for more than 3 decades.

This seems like a very crucial matter for you, and your questions and issues suggest that an in-depth conversation might best suit your needs. If you are interested, for a very nominal charge of just $5 more I can offer you a personal phone conference during which there is no limitation on the number of questions you can ask of me, as opposed to continuing in this question and answer thread which is searchable and viewable by the public.

Let me know if you don't want a call and I will be happy continue here with an answer for you.

Either way, whether I call you or not, in order to give you a clear and concise answer, I will need some additional information about the circumstances, please.

1. Did your physician follow your tapering off of the medication or did you do this on your own?

2. When did you first suspect the symptoms you were experiencing were a direct result of the drug?

3. Does your physician concur in your feelings about the cause of your present disability?

4. Are you taking the medication again? I ask because you wrote: "...I'm unable to practice without the medication."

5. Have you spoken with an attorney yet about the possibility of a lawsuit?

6. Have you seen a physician who regularly deals with drug abuse generally, and withdrawal from drugs specifically, about the withdrawal symptoms?

Thanks in advance,

Doug

Customer: replied 4 months ago.
I have already paid $58 as requested. Why am I expected to pay another $5?